Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Throbbing pain in chest, feel like vomiting. Suggestion?

I always feel like I have to vomit but can t. It is very rare that I actually throw up. Sometimes when I eat spicy aciddy foods it result in me having that vomitting feelin again. I also get pain in my chest/ stomach a lot it s an intense throbbing pain and sometimes may burn . Now that I am on my menstraul cycle the pain is even more intesefied and vomitting feeling has increased.
Asked On : Tue, 18 Dec 2012
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Good Evening,

According to your symptoms you might be suffered from Gastric or duodenal ulcers which cause pain/burning sensation and nausea and even vomiting.

After having spicy food your symptoms rise, because there is physiological more release of acid for the digestion of food.

For the confirmation of your diagnosis you should go through UGI Endoscopy.

After that you should be prescribed PPI, Domperidone, Antacids and Sucralfate as per guidance of your GP.

Following steps should follows to lessen your symptoms:

-Walk after eating a meal.
-Avoid coffee and chocolates.
-Avoid Meals that are high in fat.
-Avoid extremely hot or cold food.
-Avoid alcohol and smoking


Dr. Naresh Jain.
Answered: Mon, 12 Aug 2013
I find this answer helpful

 1 user finds this helpful

General Surgeon Dr. M Y Shareef's  Response
Hi ! What is your dietary habit ? Do you eat frequently from outside like fast spicy food ? If so, possibly you are having acid reflux disease, and at times esophageal spasm due to irritation caused by the acid. You have to modify your dietary habits to more of home made roughage with fresh fruits and enough of liquids, and avoid spicy foods which may precipitate the esophageal spasm causing pain in your chest. If it troubles you lot even after this, you have to consult your family physician who may advise you for some prokinetic drug along with a proton pump inhibitor, and may suggest you to go for an endoscopic examination and an ECG if need be. Take care.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor